Follow
Fatma Karakoç
Fatma Karakoç
Mathematics, Ankara University
Verified email at ankara.edu.tr - Homepage
Title
Cited by
Cited by
Year
Solutions of delay differential equations by using differential transform method
F Karakoç, H Bereketoğlu
International Journal of Computer Mathematics 86 (5), 914-923, 2009
892009
A survey on oscillation of impulsive delay differential equations
RP Agarwal, F Karakoç
Computers & Mathematics with Applications 60 (6), 1648-1685, 2010
492010
Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument
F Karakoc, H Bereketoglu, G Seyhan
Acta applicandae mathematicae 110 (1), 499, 2010
412010
Asymptotic constancy for impulsive delay differential equations
H Bereketoglu, F Karakoc
Dynamic Systems and Applications 17 (1), 71-83, 2008
372008
Exponential stability of Hopfield neural networks with conformable fractional derivative
A Kütahyalıoglu, F Karakoç
Neurocomputing 456, 263-267, 2021
252021
Asymptotic behaviour of a population model with piecewise constant argument
F Karakoç
Applied Mathematics Letters 70, 7-13, 2017
222017
A survey on oscillation of impulsive ordinary differential equations
RP Agarwal, F Karakoç, A Zafer
Advances in Difference Equations 2010, 1-52, 2010
202010
Oscillation of nonlinear impulsive differential equations with piecewise constant arguments
F Karakoc, AO Unal, H Bereketoglu
Electronic Journal of Qualitative Theory of Differential Equations 2013 (49 …, 2013
162013
Some results on boundedness and stability of a third order differential equation with delay
H Bereketoglu, F Karakoç
An. Stiint. Univ. Al. I. Cuza Iasi. Mat.(NS) 51 (2), 245-258, 2005
162005
On a second order differential equation with piecewise constant mixed arguments
H Bereketoglu, G Seyhan, F Karakoc
Carpathian Journal of Mathematics, 1-12, 2011
142011
Oscillation of first-order differential equations with several non-monotone retarded arguments
H Bereketoglu, F Karakoc, GS Oztepe, IP Stavroulakis
Georgian Mathematical Journal 27 (3), 341-350, 2020
132020
Oscillation of a nonlinear impulsive differential equation system with piecewise constant argument
F Karakoc, A Unal, H Bereketoglu
Advances in Difference Equations 2018, 1-11, 2018
132018
Oscillation of impulsive partial difference equations with continuous variables
RP Agarwal, F Karakoc
Mathematical and computer modelling 50 (9-10), 1262-1278, 2009
132009
Some results for linear impulsive delay differential equations
F Karakoç, H Bereketoglu
Dynamics of Continuous Discrete Impulsive Systems 16, 313-326, 2009
132009
Convergence of solutions of a linear impulsive differential equations system with many delays
I Gyori, F Karakoç, H Bereketoǧlu
Dynamics of Continuous, Discrete and Impulsive Systems Series A …, 2011
122011
Oscillation and periodicity of a second order impulsive delay differential equation with a piecewise constant argument
GS Oztepe, F Karakoc, H Bereketoglu
Communications in Mathematics 25, 2018
112018
EXISTENCE AND UNIQUENESS FOR FRACTIONAL ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH HILFER DERIVATIVE
F KARAKOC
Differential Equations and Applications 12 (4), 323-336, 2020
72020
Asymptotic constancy for a system of impulsive pantograph equations
H Bereketoğlu, F Karakoç
Acta Mathematica Hungarica 145, 68-79, 2015
62015
DPSIR applied to 4-large Turkish coastal cities: Mersin, Antalya, Izmir and Kocaeli
Ç Polat-Beken, L Tolun, G Avaz, A Dönertaş, D Ediger, FT Karakoç, ...
Impact of large coastal Mediterranean cities on marine ecosystems Alexandria …, 2009
52009
Oscillation of a First Order Linear Impulsive Delay Differential Equation with Continuous and Piecewise Constant Arguments
F Karakoç
Hacettepe Journal of Mathematics and Statistics 47 (3), 601-613, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20